# SDR AALA20110623AFW01

- Difficulty date: June 23, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- Aircraft time: 93,106 hours, 18,349 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON FUSELAGE STRINGER 39 LEFT AT APPROXIMATELY STATION 1307.  INSTALLED SPLICE REPAIR PER EA B767-53-017629.
